# SDR TC8A98015

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- Engine: Pwa JT3D3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENGINE COMPRESSOR STALL ON TAKEOFF ROLL, ENGINE ANTI-ICE WAS ON, TEMP 0 CELCIUS.  PERFORMED VISUAL INSPECTION OF ENGINE INLET AND EXHAUST, INSPECTED INTERSTAGE BLEED VALVE, NO DEFECTED NOTED.  PERFORMED ENGINE RUN-UP WITH ANTI-ICE ON AND BLEED AIR ON AT MAX T/O POWER, NO DEFECTED NOTED IAW TCA MIP VOL II.
